# SDR 9609882769

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND SLIDE LIGHTS AT DOOR 2R AND 2L INOPERATIVE.  REPLACED AFT SLIDE LIGHT BATTERY PACKS.  CHECKED OK.
